# SDR CA010111007

- Difficulty date: January 3, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: 5553012211
- Condition: Worn
- Location: Stabilizer
- Part time: 1,205 hours, 717 cycles
- Component: Fairings, Pilats, 5535212049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL INSPECTION EXCESSIVE WEAR WAS NOTICED BETWEEN THE STAP PART NR 555.30.12.211 AND PLATE PART NR 553.52.12.074. THESE PARTS ENGAGE AND PREVENT FLUTTER OF THE FAIRING. THE STRAP IS RIVETED TO THE TOP OF REAR SPAR ON THE VERTICAL STABILIZER. THE PLATE IS ATTACHED TO FAIRING PART NR 553.52.12.049. THE STRAP AND PLATE WERE REPLACED WITH NEW PARTS. ALIGNMENT WAS CHECKED AS THIS IS A NOTED PROBLEM THAT HAS CAUSED SKIN CRACKING IN THE VERTICAL STABILIZER. DUE TO POOR DESIGN THESE PARTS WILL HAVE TO BE REPLACED ANNUALLY.
